International Journal of Quantum Chemistry, 0020-7608

Journal

  1. 2018
  2. 2011
  3. 2009
  4. 2006
  5. 2005
  6. 2004
  7. 2003
  8. 2001
  9. 1999
  10. 1998
  11. 1997
  12. 1996
  13. van Lenthe, E., Leeuwen, R. V., Baerends, E. J., & Snijders, J. G. (1996). Relativistic regular two-component Hamiltonians. International Journal of Quantum Chemistry, 57(3), 281 - 293.
  14. 1995
  15. 1993
  16. 1991
  17. VISSCHER, L., AERTS, PJC., VISSER, O., & NIEUWPOORT, WC. (1991). KINETIC BALANCE IN CONTRACTED BASIS-SETS FOR RELATIVISTIC CALCULATIONS. International Journal of Quantum Chemistry, 131-139.
  18. 1988
  19. 1986
  20. 1985
  21. 1983
  22. 1980
Previous 1 2 Next

ID: 722600